Gaviscon Double Action Liquid Sachets are suitable for use during pregnancy and breastfeeding.
- 10-20ml (one to two sachets) after meals and before bedtime, up to four times a day
- Active Ingredients: Sodium alginate 500mg, sodium bicarbonate 213mg and calcium carbonate 325mg per 10ml sachet.
- Other Ingredients: Carbomer 974P, methyl parahydroxybenzoate (E218) propyl) parahydroxybenzoate (E216), sodium saccharin, peppermint flavour, sodium hydroxide and purified water.
- This medicine contains small amounts of sodium 127.25mg (5.53 mmol) and calcium 130mg (3.25 mmol) per sachet (10ml). To be taken into consideration by patients on a controlled sodium diet. Please talk to your doctor regarding the salt content if you suffer or have suffered from significant kidney or heart disease, as certain salts could interfere with these diseases.
- Please consult your doctor if you know you have reduced amounts of gastric acid in your stomach, as this product may be less effective.
- As with other antacid products, Gaviscon Double Action Liquid Sachets can mask the symptoms of other more serious, underlying medical conditions.
- Prolonged use should be avoided. If symptoms persist after 7 days, consult your doctor.
- Do not take this product within two hours of taking other medicines by mouth as it can interfere with the action of some other medicines. Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines obtained without prescription.
- This product contains methyl parahydroxybenzoate (E218) and propyl) parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed).
Do not take Gaviscon Double Action Liquid Sachets if you:
- Know you are allergic (hypersensitive) to any of the ingredients.
- Have severe kidney problems or an electrolyte disturbance causing low level of phosphate in the blood (hypophosphatemia).
- Are under 12 years old, unless on medical advice.
|Brand||GAVISCON DOUBLE ACTION|
Customers who bought this also bought